Armenian Journal of Mathematics

Items where Subject is "44-xx Integral transforms, operational calculus"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items at this level: 2.

Nhan, Nguyen Du Vi and Duc, Dinh Thanh and Tuan, Vu Kim (2009) Reverse weighted $l_p -$ norm inequalities for convolution type integrals. Armenian Journal of Mathematics, 2 (3). pp. 77-93. ISSN 1829-1163

Nhan, Nguyen Du Vi and Duc, Dinh Thanh and Tuan, Vu kim (2009) Weighted $L_P-$ Norm Inequalities For Various Convolution Type Transformations And Their Applications. Armenian Journal of Mathematics, 1 (4). pp. 1-18. ISSN 1829-1163

This list was generated on Wed Apr 23 13:05:32 2014 AMT.